Dynamics of Rogue Waves on a Multisoliton Background in a Vector Nonlinear Schrödinger Equation. Mu, G.; Qin, Z.; and Grimshaw, R. SIAM Journal of Applied Mathematics, 75(1):1-20, 2015.
Dynamics of Rogue Waves on a Multisoliton Background in a Vector Nonlinear Schrödinger Equation. [link]Link  Dynamics of Rogue Waves on a Multisoliton Background in a Vector Nonlinear Schrödinger Equation. [link]Paper  bibtex   
@article{journals/siamam/MuQG15,
  added-at = {2015-03-11T00:00:00.000+0100},
  author = {Mu, Gui and Qin, Zhenyun and Grimshaw, Roger},
  biburl = {http://www.bibsonomy.org/bibtex/25f05f839765dc821f87a2fc32e5b49b5/dblp},
  ee = {http://dx.doi.org/10.1137/140963686},
  interhash = {95f68d4bc6a057266996dc9ddde63ed1},
  intrahash = {5f05f839765dc821f87a2fc32e5b49b5},
  journal = {SIAM Journal of Applied Mathematics},
  keywords = {dblp},
  number = 1,
  pages = {1-20},
  timestamp = {2015-06-18T00:48:34.000+0200},
  title = {Dynamics of Rogue Waves on a Multisoliton Background in a Vector Nonlinear Schrödinger Equation.},
  url = {http://dblp.uni-trier.de/db/journals/siamam/siamam75.html#MuQG15},
  volume = 75,
  year = 2015
}
Downloads: 0